# SDR UALA2009062901861

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 61,979 hours, 23,224 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO F/A'S AND ONE PASSENGER REPORT WHAT FEELS LIKE AN "ELECTRICAL SHOCK" FROM CART WHILE USING IT AT ROW 28-29 LT OF ACFT.  CARPET IN AREA WET WITH UNKNOWN MOISTURE.  CRACKLING NOISE HEARD BY 2 F/A'S.   FAN DRIED CARPET.  CHECKED LAVS, GALLEYS & RAN CHILLERS.  CHECKED SEAT TRACKS & EMERGENCY LIGHTS FOR MOISTURE, ALL DRY.  EMERGENCY LIGHTS OPS CKD GOOD.  CKD MUX WIRE FROM SEAT 00684028 TO ROW 34, ALL WIRING OK, ALL GALLEY, VIDEO & AUDIO SYSTEMS POWERED, NO FAULTS DETECTED.  ACP LM1446 TO ENSURE ALL SYSTEMS NORMAL, FOUND NO DISCREPANCIES.  REMOVED AFT LAV STROUDS, DRY, .  NO EMERGENCY DECLARED.
